| Model Number |
CDHFA500D |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Additional information received indicated that the patient's implantable cardioverter defibrillator (icd) header had the anomalies of a high pacing impedance and noise.
Event or Problem Description
It was reported that the patient's implantable cardioverter defibrillator (icd) was found to have a bad header, resulting in anomalies.The icd was explanted and successfully replaced.The patient was stable.
Additional Manufacturer Narrative
The reported event was a bad header.The device was returned for analysis.Final analysis found the device to have appropriate remaining longevity and to be within normal range of operation.No anomalies were detected.